Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taking Jalra for uncontrolled blood sugar level. Have loose motion. Should I continue Jalra or take other medicine?

I am 46 years of age and having problems of uncontrolled blood sugar levels nearing range 250-300. I am taking Jalra 50 mg but I constantly face problems of loose motions. The earlier medicines prescribed to me before Jalra used to swell my body but this is not happening since I am taking Jalra, although I face loose motion problems. I am confused. Should I continue using Jalra or ask my doctor to change prescription. Except the loose motions problems Jalra has proved effective to me. Please advice. Regards Dinesh
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using health care magic

Loose stool is not a common side effect of jalra. You may want to consider ,if possible revisiting your doctor for an assessment to make sure that it is the medication that is resulting in your symptoms.
If no other cause is found, and the symptoms persist or worsen then you and your doctor may consider stopping the medication to determine if it is indeed the cause for the loose stool.
If it is then an alternative may be considered.

I hope this helps
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor